Alert archive / Wisconsin / Flash Flood Warnings in 2024

Flash Flood Warning 8, NWS Green Bay, WI

August 1, 2024Marathon County, Wood County, Wisconsin

NWS Green Bay, WI issued this flash flood warning at Aug 1, 2024, 1:40 PM CDT for Marathon County, Wood County, Wisconsin. It was in force for 103 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2024, 1:40 PM CDT (18:40 UTC)
Expired
Aug 1, 2024, 3:23 PM CDT
In force
103 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
None

Counties Marathon County, WI, Wood County, WI

The radar

The La Crosse radar (KARX), 123 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 2:20 PM CDTFLASH FLOOD2 Nw Marshfield, WIFlooding along highway 13 near Wood and Marathon County line. Northbound lane of highway 13 is closed. Relayed by WSAW-TV.
Aug 1, 2:35 PM CDTFLASH FLOOD3 Wnw Marshfield, WIMultiple roads flooded across Lincoln Township just west of Marshfield. Roads flooded included; Lincoln, Ives, Sunset, McMillan and Veterans.
Aug 1, 2:35 PM CDTFLASH FLOOD4 W Bakerville, WICounty V flooded from County H to highway 10.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2024-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2024-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1521 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

381 
WGUS53 KGRB 011840
FFWGRB
WIC073-141-012145-
/O.NEW.KGRB.FF.W.0008.240801T1840Z-240801T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Green Bay WI
140 PM CDT Thu Aug 1 2024

The National Weather Service in Green Bay has issued a

* Flash Flood Warning for...
  Southwestern Marathon County in central Wisconsin...
  Northwestern Wood County in central Wisconsin...

* Until 445 PM CDT.

* At 140 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Marshfield, Spencer, Bakerville and Nasonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4473 9013 4459 9023 4460 9032 4481 9032

FLASH FLOOD...RADAR INDICATED

$$

MPC
4 follow-up statements
318 
WGUS73 KGRB 011912
FFSGRB

Flash Flood Statement
National Weather Service Green Bay WI
212 PM CDT Thu Aug 1 2024

WIC073-141-012145-
/O.CON.KGRB.FF.W.0008.000000T0000Z-240801T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marathon WI-Wood WI-
212 PM CDT Thu Aug 1 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT THIS 
AFTERNOON FOR SOUTHWESTERN MARATHON AND NORTHWESTERN WOOD COUNTIES...

At 212 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Marshfield, Spencer, Bakerville and Nasonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4473 9013 4459 9023 4460 9032 4481 9032

FLASH FLOOD...RADAR INDICATED

$$

MPC
038 
WGUS73 KGRB 011941
FFSGRB

Flash Flood Statement
National Weather Service Green Bay WI
241 PM CDT Thu Aug 1 2024

WIC073-141-012145-
/O.CON.KGRB.FF.W.0008.000000T0000Z-240801T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marathon WI-Wood WI-
241 PM CDT Thu Aug 1 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT THIS 
AFTERNOON FOR SOUTHWESTERN MARATHON AND NORTHWESTERN WOOD COUNTIES...

At 241 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 5 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Marshfield, Spencer, Bakerville and Nasonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4473 9013 4459 9023 4460 9032 4481 9032

FLASH FLOOD...RADAR INDICATED

$$

MPC
931 
WGUS73 KGRB 012003
FFSGRB

Flash Flood Statement
National Weather Service Green Bay WI
303 PM CDT Thu Aug 1 2024

WIC073-012013-
/O.CAN.KGRB.FF.W.0008.000000T0000Z-240801T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marathon WI-
303 PM CDT Thu Aug 1 2024

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN MARATHON 
COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 4469 9032 4469 9016 4459 9023 4460 9032

$$

WIC141-012145-
/O.CON.KGRB.FF.W.0008.000000T0000Z-240801T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wood WI-
303 PM CDT Thu Aug 1 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT THIS 
AFTERNOON FOR NORTHWESTERN WOOD COUNTY...

At 303 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 5 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Marshfield, Bakerville and Nasonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4469 9032 4469 9016 4459 9023 4460 9032

FLASH FLOOD...RADAR INDICATED

$$

MPC
776 
WGUS73 KGRB 012023
FFSGRB

Flash Flood Statement
National Weather Service Green Bay WI
323 PM CDT Thu Aug 1 2024

WIC141-012033-
/O.CAN.KGRB.FF.W.0008.000000T0000Z-240801T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wood WI-
323 PM CDT Thu Aug 1 2024

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN WOOD COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4460 9032 4469 9032 4469 9016 4459 9023

$$

MPC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 12:51 PM CDT, 49 minutes earlier. Its key messages:

  • Thunderstorms are possible at times today and tonight. A few storms may become strong to severe this afternoon and evening. However, heavy rainfall and localized flooding will be the main concern.
  • Above normal temperatures are expected to continue through Saturday. A cold front will then move through the area Saturday night into Sunday morning, returning temperatures closer to normal early next week.
  • Storm chances will return at times from Saturday night through Tuesday. It is possible that a MCS moves across the southern half of Wisconsin Monday night and Tuesday.
Area forecast discussion, Aug 1, 12:51 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1251 PM CDT Thu Aug 1 2024

Updated aviation portion for 18Z TAF issuance

.KEY MESSAGES...

- Thunderstorms are possible at times today and tonight. A few
   storms may become strong to severe this afternoon and evening.
   However, heavy rainfall and localized flooding will be the
   main concern.

 - Above normal temperatures are expected to continue through
   Saturday. A cold front will then move through the area Saturday
   night into Sunday morning, returning temperatures closer to
   normal early next week.

 - Storm chances will return at times from Saturday night through
   Tuesday. It is possible that a MCS moves across the southern
   half of Wisconsin Monday night and Tuesday.

&&

.DISCUSSION...
Issued at 334 AM CDT Thu Aug 1 2024

Short Term...Today...Tonight...and Friday

An area of showers and thunderstorms across western Wisconsin will
continue to weaken as it moves east towards central Wisconsin this
morning. Additional showers and thunderstorms are expected this
afternoon into this evening as a negatively tilted mid-level PV
anomaly tracks southeast through Wisconsin. Some of these storms
could be strong to severe as SBCAPEs will rise to around 2 J/g.
Heavy rainfall is also possible as PWATs soar to 1.5 to 1.9
inches. Some Flash Flooding will be possible as one hour Flash
Flood Guidance is only 1 to 2 inches today across central and
east-central Wisconsin with the probability of reaching an inch in
one hour at 30 to 50 percent under any thunderstorms that develop
across this area this afternoon.

Abundant cloud cover across the region will keep temperatures a
bit cooler today, with highs in the lower to middle 80s, as dew
points remain high from 66 to 71 degrees.

Any thunderstorms should end later this evening as the
aforementioned shortwave exits the region, with quiet weather and
some patchy fog expected later tonight. Lows tonight will remain
warm, mainly in the 60s.

High pressure will build in across the upper Mississippi Valley on
Friday, which should keep the area dry. Despite some MUCAPEs
building to around 1 J/g on Friday afternoon, model soundings show
a capping inversion in place across the western Great Lakes.
Therefore, will keep precipitation out of the forecast. Highs on
Friday are expected to soar back into the middle to upper 80s
across the region. The warm temperatures, when combined with dew
points near or around 70, will cause Heat Index values to rise to
around 90 or the lower 90s across central, east-central, and
northeast Wisconsin away from the lake.

Long Term...Friday Night Through Wednesday

500mb ridge across the southwest United States with a deepening
trough across eastern North America early next week will result
in a west-northwest flow pattern. Above normal temperatures will
continue on Saturday before temperatures return closer to normal
during the first half of next week.

For Friday night and Saturday, dry conditions are expected as high
pressure prevails. Late in the day Saturday, a cold front will
approach from the northwest. This feature is expected to move
across the area Saturday night into Sunday, resulting in the
chances of showers and storms. Timing of the front is not ideal
for severe weather being late at night across northern Wisconsin,
but will need to watch this feature in the next day or two. The
front is expected to sag south of the area on Sunday. There is
still enough instability around for a continued chance of showers
and thunderstorms Sunday despite the front being to the south.
Questions arise Sunday night into Monday on how far south the
front will sink. The Canadian and GFS model sink the front far
enough south late Sunday night into Monday to bring dry conditions
to the area. The latest ECMWF also support this solution, thus
confidence is growing for a dry period late Sunday night into
Monday morning.

The models diverge on the frontal position Monday night into
Tuesday with the latest GFS model run keeping precipitation well
south of the forecast area. The ECMWF and Canadian model are in
better agreement with an MCS moving across the southern half of
the state, although the Canadian and the ECMWF model have shifted
a little further south tonight compared to last night. On Tuesday
morning, any lingering showers and storms will exit the area as
high pressure builds into the region Tuesday afternoon and
Wednesday, resulting in mainly dry weather.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 1250 PM CDT Thu Aug 1 2024

An upper level disturbance will move across Wisconsin today and
bring scattered showers and thunderstorms this afternoon and
evening. VFR ceilings are expected outside of any convective
activity. Some clearing is possible late tonight, with mostly
clear skies and good flying weather Thursday.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....Kurimski/Eckberg
AVIATION.......RDM
Hazardous weather outlook, Aug 1, 3:35 AM CDT, 10 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
335 AM CDT Thu Aug 1 2024

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-020845-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
335 AM CDT Thu Aug 1 2024

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Strong to severe storms will be possible this afternoon and
evening, mainly along and south of Highway 29. Heavy rainfall and
localized flooding will be the main concerns. A few storms could
could contain damaging winds and hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

On and off storm chances return Saturday night through Tuesday.
Stronger storms may be possible Monday night into Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any instances of hail, wind
gusts over 40 mph, and heavy rain/flooding through this evening.

LMZ521-522-541>543-020845-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
335 AM CDT Thu Aug 1 2024

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Thunderstorms will be possible at times this afternoon and
evening. A few of the storms could contain strong gusty winds
and hail. Waves may also be higher in and near thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Periodic storm chances then return Sunday through Tuesday. Any
storms during this time may pose a threat to mariners.

Kurimski/Eckberg

In the hours before

Special weather statement, Aug 1, 9:17 AM CDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Green Bay WI
917 AM CDT Thu Aug 1 2024

WIZ037-011445-
Waupaca WI-
917 AM CDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN WAUPACA COUNTY THROUGH
945 AM CDT...

At 916 AM CDT, Doppler radar was tracking a strong thunderstorm over
Chain O' Lakes-King, or over Waupaca, moving north at 15 mph.

HAZARD...Wind gusts up to 40 mph. Brief, torrential rains.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Waupaca, Hartman Creek State Park, Chain O' Lakes-King, Weyauwega,
Manawa, Iola, King, Sheridan, Scandinavia, and Ogdensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4429 8923 4450 8923 4466 8918 4455 8881
      4424 8901 4424 8906
TIME...MOT...LOC 1416Z 199DEG 14KT 4436 8913

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RDM
Special weather statement, Aug 1, 10:42 AM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1042 AM CDT Thu Aug 1 2024

WIZ031-037>039-049-011615-
Calumet WI-Waupaca WI-Shawano WI-Outagamie WI-Brown WI-
1042 AM CDT Thu Aug 1 2024

...THUNDERSTORMS WITH VERY HEAVY RAIN WILL IMPACT SOUTHWESTERN
BROWN...NORTHEASTERN CALUMET...NORTHEASTERN WAUPACA...OUTAGAMIE AND
CENTRAL SHAWANO COUNTIES THROUGH 1115 AM CDT...

At 1041 AM CDT, Doppler radar was tracking thunderstorms along a
line extending from 8 miles southeast of Clintonville to near
Brillion. Movement was north at 20 mph.

HAZARD...Very heavy rain and wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Appleton, Kaukauna, Little Chute, Kimberly, Brillion, and Black
  Creek around 1045 AM CDT.

Other locations impacted by these storms include Nichols, Mackville,
Leeman, Little Rapids, Morrison, Freedom, Wolf River Bottoms Wildlife
Area, Askeaton, Twelve Corners, and Five Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4409 8810 4449 8873 4476 8866 4431 8793
      4424 8798 4424 8804 4416 8804
TIME...MOT...LOC 1541Z 188DEG 17KT 4451 8865 4413 8810

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RDM
Special weather statement, Aug 1, 1:15 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Green Bay WI
115 PM CDT Thu Aug 1 2024

WIZ030-035-011900-
Wood WI-Marathon WI-
115 PM CDT Thu Aug 1 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WOOD AND
SOUTHWESTERN MARATHON COUNTIES THROUGH 200 PM CDT...

At 114 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Marshfield, or 21 miles northeast of Neillsville,
moving north at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Marshfield and Spencer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4482 9026 4478 9007 4462 9014 4465 9032
      4468 9032
TIME...MOT...LOC 1814Z 199DEG 12KT 4469 9020

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 5:44 AM CDTSpecial Weather StatementGRBMarathon46 min
Aug 1, 9:17 AM CDTSpecial Weather StatementGRBWaupaca28 min
Aug 1, 10:42 AM CDTSpecial Weather StatementGRBOutagamie33 min
Aug 1, 1:15 PM CDTSpecial Weather StatementGRBWood45 min
Aug 1, 1:20 PM CDTAreal Flood AdvisoryGRBMarathon, Wood2 hr
Aug 1, 3:18 PM CDTSpecial Weather StatementGRBWaushara42 min
Aug 1, 3:19 PM CDTSpecial Weather StatementGRBOneida41 min
Aug 1, 3:25 PM CDTSpecial Weather StatementGRBWood35 min
Aug 1, 3:45 PM CDTSpecial Weather StatementGRBVilas45 min
Aug 1, 3:48 PM CDTFlash Flood WarningGRBMarathon61 min
Aug 1, 3:51 PM CDTSpecial Weather StatementGRBLanglade39 min
Aug 1, 3:56 PM CDTSpecial Weather StatementGRBPortage49 min
Aug 1, 4:03 PM CDTFlash Flood WarningGRBWaushara3 hr
Aug 1, 4:03 PM CDTSpecial Weather StatementGRBWaushara42 min
Aug 1, 4:12 PM CDTSpecial Weather StatementGRBMarathon48 min
Aug 1, 4:17 PM CDTSpecial Weather StatementGRBWaupaca43 min
Aug 1, 4:22 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage24 min
Aug 1, 4:28 PM CDTSpecial Weather StatementGRBLanglade47 min
Aug 1, 4:40 PM CDTSpecial Weather StatementGRBWaushara50 min
Aug 1, 4:44 PM CDTAreal Flood AdvisoryGRBWaushara2 hr
Aug 1, 4:53 PM CDTAreal Flood AdvisoryGRBMarathon, Portage30 min
Aug 1, 4:55 PM CDTSpecial Weather StatementGRBWaupaca50 min
Aug 1, 5:07 PM CDTSpecial Weather StatementGRBLincoln38 min
Aug 1, 5:28 PM CDTSpecial Weather StatementGRBWinnebago47 min
Aug 1, 5:34 PM CDTSpecial Weather StatementGRBWood41 min
Aug 1, 5:40 PM CDTSpecial Weather StatementGRBLincoln, Oneida50 min
Aug 1, 5:46 PM CDTAreal Flood AdvisoryGRBWaushara101 min
Aug 1, 5:55 PM CDTSpecial Weather StatementGRBOneida50 min
Aug 1, 6:10 PM CDTSpecial Weather StatementGRBWinnebago50 min
Aug 1, 6:13 PM CDTSpecial Weather StatementGRBMarathon47 min

Nearby

Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.